Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47523
Title: Homological properties of quantised Borel-Schur algebras and resolutions of quantised Weyl modules
Authors: Donkin, Stephen 
Santana, Ana Paula 
Yudin, Ivan 
Issue Date: 17-Apr-2013
Publisher: Elsevier
Project: PEst-C/MAT/UI0324/2011 
info:eu-repo/grantAgreement/FCT/SFRH/SFRH/BPD/31788/2006/PT 
Serial title, monograph or event: Journal of Algebra Volume 402, 15 March 2014, Pages 120-157
Volume: 402
URI: http://hdl.handle.net/10316/47523
ISSN: 0021-8693
DOI: 10.1016/j.jalgebra.2013.10.036
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
donkin.pdfpost-print455.53 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Nov 8, 2019

WEB OF SCIENCETM
Citations

1
checked on Nov 7, 2019

Page view(s) 10

642
checked on Nov 20, 2019

Download(s)

71
checked on Nov 20, 2019

Google ScholarTM

Check

Altmetric

Dimensions


This item is licensed under a Creative Commons License Creative Commons